# SDR UPS08852249

- Difficulty date: May 5, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5652580N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 TAIL 62 COMPT POGO STICK FITTING CRACKED AT FWD END.  REPLACED POGO STICK SUPPORT FITTING IN 62 COMPT IAW SRM 51-03-00, SRM  51-01-21, SRM 51-01-24-0 AND SRM 51-03-01-0.
